# SDR CA040510005

- Difficulty date: May 6, 2004
- Submitted: November 2, 2004
- Operation: General aviation
- Make and model: Dhav DHC2*
- Aircraft time: 15,271 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 15,271 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILPLANE WAS BEING INSPECTED IAW CF 91-42 ADDITIONAL CRACK WAS DISCOVERED LEADING FROM A PREVOUSLEY CRACK THAT HAD BEEN STOP DRILLED.
